# SDR ABXA9800566

- Difficulty date: June 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N964AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47781
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 59114279
- Condition: Cracked
- Location: Bs 1052
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH C-INSPECTION, FOUND LONGERON 17 RIGHT CRACKED AT UPPER FASTENER HOLE ATTACHING IT TO BULKHEAD AT FS 1052.  REPLACED LONGERON SECTION IAW DC9 SRM CHAPTER 53-02.
